# SDR CA070209012

- Difficulty date: January 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Gear
- Condition: Damaged
- Location: Gearbox
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON DESCENT.  SUBSQUENT INSPECTION REVEALED DAMAGE TO THE ANGLE DRIVE GEARBOX GEARING. (TC NR 20070209012)
